# SDR SIMA2020051523002

- Difficulty date: March 23, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,662 hours, 33,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE COVER EMERGENCY LIGHT WIRE BROKEN-C/A-REPAIRED SERVICE DOOR HINGE COVER EMERGENCY LIGHT IAW EMB145 SWPM 20-21-00 OPC GOOD
